# SDR F3LA2023073100108

- Difficulty date: July 18, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N705FR
- Make and model: Airbus A321-211
- Aircraft serial: 06891
- Aircraft time: 24,577 hours, 10,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 875842
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001251897-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING THE PRE-HANGARS CHECKS, MULTIPLES EPSU BATTERIES WAS FOUND INOP AND NEED TO BE REPLACED AS PER AMM 33-51-38-04 CONF. 00/ REV. 94
CORRECTIVE ACTION: PERFORMED REPLACEMENT OF EPSU BATTERIES AS PER AMM 33-51-38-400-002-A REV. 94/MX ACTION IS ACCEPTABLE./END/
